# SDR AUS20031236

- Difficulty date: December 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: A0061
- Part serial: 1752
- Condition: Contaminated
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FOLLOWING STRANGE NOISES ON RUNDOWN THE MAIN ROTOR GEARBOX WAS INSPECTED. THE MAIN ROTOR GEARBOX AND CHIP DETECTOR WERE FOUND TO BE CONTAMINATED WITH METAL. CHIP DETECTOR DID NOT ILLUMINATE CHIP LIGHT BUT WAS TESTED SERVICEABLE.
